# SDR DALA2015111907073

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON PREVIOUS REPAIR DOUBLER, UPPER SKIN, APPROXIMATELY XV2=299 ON OTBD VANE OF OTBD FLAP AT LT WING.  REPAIR DOUBLER, UPPER SKIN APPROXIMATELY BS XV2=299 ON OTBD VANE OTBD FLAP AT LT WING WAS REPLACED IAW SRM 57-30D, PAR II AND CARD 2000-8149-06 CREW 02, 1329807, JOB 000-0036.
